# SDR SWAA2023091988651

- Difficulty date: August 11, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17' APPROX. FROM L/E; I/B ROW (CRACK LENGTH 1') CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB 17' APPROX. FROM L/E I/B ROW (CRACK LENGTH 1')<[01] ACCOMPLISHED REPAIR ON R/T HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 193.90 PER SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED REPAIR INSTALLED AND 100% FASTENER INSTALLATION BY SQUEEZE OUT TIME.
